# SDR ASOA201001872

- Difficulty date: December 6, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 24,901 hours, 21,066 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT IS INOP.    R & R AFT EMERGENCY CEILING LIGHT BULB IAW AMM 33-51-16.  OPS CHECKED GOOD/ITEM: 1/ R & R AFT EMERGENCY CEILING LIGHT BULB IAW AMM 33-51-16.  OPS CHECKED GOOD.
